MathSciNet Relay Station
MathSciNet bibliographic data
MR2403430 30B10 (30B30 30E10 41A58)
Bayart, Frédéric; Nestoridis, Vassili Universal Taylor series have a strong form of universality. J. Anal. Math. 104 (2008), 69–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement